# SDR 2002UALA01419

- Difficulty date: September 8, 2002
- Submitted: September 17, 2002
- Operation: Air carrier
- Aircraft: N606UA
- Make and model: Boeing 767222
- Aircraft serial: 21867
- Aircraft time: 73,718 hours, 18,640 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE EEL LIGHT INOP ON RIGHT SIDE OF SEAT 1F. ALSO, DOOR 1R LOWER EXIT LIGHT INOP.  MAJOR REPAIR ACCOMPLISHED.  REPLACED POWER LEAD CABLE, END CAPS, AND COVER.
